Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering high blood pressure. Feeling dizzy, pins on left side chest. Scan reports normal. Is it symptoms of heart attack?

i am writing on behalf of my partner, hes 45 years old and is taking amlodopine 5mg, bisprolol fumerate 5mg and mirtazipine 45mg. he has recently had a heart scan as he has been suffering with chest pains and pins and needles in his left side and very high blood pressure constantly over the last couple of years, he had his scan results back and the said his heart was normal and his valves were clear and everything was pumping round normal and clear, but he is still getting the chest pains and pins and needles and shooting pains in his face and stabbing pains in his hand. over the last 5 weeks he has started suffering with dizzy spells and gets them every day, twice he has nearly collapsed, he has been taking amlodopines for the high blood pressure for the last 3 1/2 years and his blood pressure is still high around 170/98 with 98 beats per min and the other week it was as high as 181/104, so he went back to the doctors to tell them about this so the put him on bisoprolo fumarate and hes been on them about a week and his blood pressure now is around 153/87 77beats per min, but he is still suffering with these dizzy spells and headaches, he has had an eye test about 7 months ago. my partner suffers with high anxiety and panick attacks caused by this, everytime he goes to the doctors they just give him tablets and send him on his way, there not giving him any answers he also suffers with depression but that is made worse because of what hes going through because no-one is giving him any answers. all we want to know is is there other test that can be done to find out what these chest pains and pins and needles are caused, and why is he having these dizzy spells all the time, because he has a healthy diet and exercises everyday and is very fit. am he taking the right medication, does he take the amlodoines and the bisoprolol together. its very worrying because i have to watch him go through this and scares me. the doctors are`nt doing anything . is there brain scans or something else they can do to find out why hes suffering with this. are there any procedures he can go through to cure high blood pressure problems, my partner knows of many sports people who have had procedures carried out to deal with high bblood pressure problems, i know of 1 proffesional football player who suffered a mini stroke under went minor heart surgery, recovered and is now playing football for his country italy. he is suffering all the symptoms of an inpending heart attack or stroke. and it scares me to the fact that the doctors are just sitting back and not doing anything it feels like there saying have a heart attack or stroke and then come back and see us. he is so worried its breaking him cos everyday he goes through the same thing, and i have to sit back and watch, please help. thank you
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

     The body's balancing mechanism is in the inner ear. For dizziness, an ENT (Ear Nose Throat) specialist is the one to see -they have special tests to confirm or exclude the contribution of the ear...
     If there are no clues, he has to be seen by a neurologist. EEG, MRI may be needed. MRA (MRI angiography) shows blood vessels and is generally done at the same sitting.
     He may have to see the cardiologist again – Holter or event monitor to evaluate irregular rhythm.       TMT (Treadmill exercise ECG) is necessary to evaluate ischemia (reduced blood flow / Coronary Artery Disease)

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 27 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor